# SDR BAQA089234

- Difficulty date: September 19, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N1UW
- Make and model: Agusta A109E
- Aircraft serial: 11034
- Aircraft time: 2,045 hours
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 7000839901
- Part serial: 97064755
- Condition: Malfunctioned
- Location: Radar Altimeter
- Part time: 2,046 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OFF FLAG DOES NOT PULL. REPLACED WITH SERVICEABLE UNIT.
